# SDR UPS08M53960

- Difficulty date: November 16, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0100
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY PER MM 33-51-01-4.  REQUIRES FURTHER TROUBLESHOOTING.  DEFERRAL M388782.
